Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

q for Mr. or Ms. Anon

Posted by Elizabeth on October 19, 1999, at 12:53:14

In reply to I hate to burst the Reboxetine Bubble..., posted by Anon on October 18, 1999, at 10:56:58

> Why? Well, the FDA is concerned enough about one of its side effects to ask for physician monitoring of this side effect while the patient is taking Reboxetine.

Since you seem to know so much about this, what is the side effect in question?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:13305